# SDR CALA2017051501448

- Difficulty date: May 15, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 72,317 hours, 8,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERG EXIT LITE INOP. (ONE LAMP IN ONE LITE ASSY, LOCATED OUTSIDE, ON THE FUSELAGE, THIRD ONE BACK) RELAMPED PER AMM 33-50-96 PAGE BLOCK 401 AND TESTED GOOD.,
